# SDR FDEA201603311128

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N68079
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 61,383 hours, 20,115 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING PUSHBACK, REV ISLN, LIGHT ON THROTTLE QUADRANT ILLUMINATED.  ADVISED MX THEY SAID  IT WOULD EXTINGUISH AFTER TAKEOFF.  AFTER TAKEOFF, REV ISLN, REMAINED ILLUMINATED.  FOR SAFETY DID AN AIR TURN BACK.  R & R K2157.  OPENED CB AIR & GND SYS 1 & REV ISLN LIGHT WENT OUT.  OPERATIONS CHECKED NORMAL.
